On the smoothness of H�lder doubling measures

Preiss, D.; Tolsa, X.; Toro, T.
July 2009
Calculus of Variations & Partial Differential Equations;Jul2009, Vol. 35 Issue 3, p339
Academic Journal
It is known that in low dimensions supports of H�lder doubling measures are C1, � manifolds. In higher dimensions singularities may occur. We provide a full description of such supports by showing that they are C1, � manifolds away from a closed set of measure zero and that at singular points they are uniformly far from being flat at every scale.


Related Articles

  • A Condition for Warped Product Semi-Invariant Submanifolds to be Riemannian Product Semi-Invariant Submanifolds in Locally Riemannian Product Manifolds. At�eken, Mehmet // Turkish Journal of Mathematics;2008, Vol. 32 Issue 3, p349 

    In this article, we give a necessary and sufficient condition for warped product semi-invariant submanifolds to be Riemannian product semi-invariant submanifolds in a locally Riemannian product manifold whose factor manifolds are real space form.

  • Null generalized slant helices in Lorentzian space. Karadağ, H. B.; Karadağ, M. // Differential Geometry--Dynamical Systems;2008, p178 

    In this paper, we define a new curve in Lorentzian space which we call null (lightlike) slant helix. We give some characterization of null slant helices in Minkowski 3-space ℝ31 and provide examples which illustrate the results and also we show that there no exists a null slant helix in...

  • Branched Coverings over Manifolds. Savel'ev, I. V. // Journal of Mathematical Sciences;Feb2004, Vol. 119 Issue 5, p605 

    This paper contains a presentation of the author's main results obtained in constructing an algebraic theory of branched coverings over manifolds. The main inspiration that led the author to deal with this topic is the well-known result on represent ability of each compact orientable manifold as...

  • Some slant submanifolds ofS-manifolds. Carriazo, Alfonso; Fernández, Luis M.; Hans-Uber, María Belén // Acta Mathematica Hungarica;Jun2005, Vol. 107 Issue 4, p267 

    We study some special types of slant submanifolds ofS-manifolds related to the second fundamental form of the immersion: totallyf-geodesic andf-umbilical, pseudo-umbilical and austere submanifolds. We also give several examples of such submanifolds.

  • Hamiltonian stability of Lagrangian tori in toric K�hler manifolds. Hajime Ono // Annals of Global Analysis & Geometry;Jun2007, Vol. 31 Issue 4, p329 

    Abstract��Let (M,J,?) be a compact toric Khler manifold of dimC M=n and L a regular orbit of the T n-action on M. In the present paper, we investigate Hamiltonian stability of L, which was introduced by Y.-G. Oh (Invent. Math. 101, 501�519 (1990); Math. Z. 212, 175�192)...

  • Decomposition and minimality of lagrangian submanifolds in nearly K�hler manifolds. Sch�fer, Lars; Smoczyk, Knut // Annals of Global Analysis & Geometry;Mar2010, Vol. 37 Issue 3, p221 

    We show that Lagrangian submanifolds in six-dimensional nearly K�hler (non-K�hler) manifolds and in twistor spaces Z4 n+2 over quaternionic K�hler manifolds Q4 n are minimal. Moreover, we prove that any Lagrangian submanifold L in a nearly K�hler manifold M splits into a...

  • A Centre-Stable Manifold for the Focussing Cubic NLS in $${\mathbb{R}}^{1+3}$$. Beceanu, Marius // Communications in Mathematical Physics;May2008, Vol. 280 Issue 1, p145 

    Consider the focussing cubic nonlinear Schr�dinger equation in $${\mathbb{R}}^3$$ :It admits special solutions of the form e ita ?, where $$\phi \in {\mathcal{S}}({\mathbb{R}}^3)$$ is a positive ( ? > 0) solution ofThe space of all such solutions, together with those obtained from them by...

  • Geodesic curves of the minimal homothetical hypersurfaces in the semi-Euclidean space. Sağlam, Derya; Sabuncuoğlu, Arif // Differential Geometry--Dynamical Systems;2008, p275 

    In this paper, we calculate the equations of the geodesic curves of the minimal homothetical hypersurfaces in ℝ31, ℝ41 and ℝ42, and obtain some important results.

  • On φ-Recurrent Kenmotsu Manifolds. Uday Chand De; Yıldız, Ahmet; Yalınız, A. Funda // Turkish Journal of Mathematics;2009, Vol. 33 Issue 1, p17 

    The object of this paper is to study φ-recurrent Kenmotsu manifolds. Also three-dimensional locally φ-:recurrent Kenmotsu manifolds have been considered. Among others it is proved that a locally φ-recurrent Kenmotsu spacetime is the Robertson-Walker spacetime. Finally we give a...


Read the Article


Sign out of this library

Other Topics